| Model Number |
9560547 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for microendoscopic discectomy.It was reported that it was a product that was purchased last month and when used for the first time during this operation, it was bent using a light force.The device was bent, so it could not be used; it was dealt with by using something else.When the bent part was returned, it broke.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received that the product was not bent at the time of delivery.It was said that it broke during the very first use in surgery.It reportedly broke without applying much force.This appears to be the first occurrence, including loaner instruments.
Additional Manufacturer Narrative
G2: country of origin is japan medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.